| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/12/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter stated a 12.6mm micl12.6 implantable collamer lens, -14.5 diopter, was being pulled out of the injector and ripped.There was no patient contact and the backup lens was implanted.
Additional Manufacturer Narrative
Device evaluated by manufacturer?: visual inspection of the returned product found a piece of one haptic torn off.The lens was returned in liquid.Method: lens work order search.Result: a lens work order search was performed and no similar complaints were found.Conclusion: based on the complaint history, work order search and product evaluation, a specific root cause of the event could not be determined.(b)(4).